# SDR 2006UALA00349

- Difficulty date: February 26, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 51,448 hours, 28,490 cycles
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ARRIVED UNDER AMBER ALERT WITH FLAP PROBLEM.  TRAILING EDGE FLAP INDICATOR HAD A SPLIT FLAP INDICATION.  LEFT FLAP POSITION READ 15, RIGHT FLAP POSITION READ 0.  FLAP POSITION INDICATOR (MR27583) WAS REPLACED PER AMM 27-58-01, PAGES 501-504.  OPERATIONAL CHECKS WERE NORMAL.
